Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 47, NWS Tulsa, OK

March 24, 2009Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2009, 10:56 AM CDT for Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2009, 10:56 AM CDT (15:56 UTC)
Expired
Mar 24, 2009, 12:00 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 11:00 AM CDTNON-TSTM WND DMGColcord, OKTWO TREES DOWN AND POWER LINES DOWN NEAR COLCORD SCHOOL.
Mar 24, 11:48 AM CDTTSTM WND GST 631 E Springdale, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 10:00 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 536 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
536 m²/s²
0-3 km storm-relative helicity
644 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 241556
SVRTSA
ARC007-143-OKC001-041-241700-
/O.NEW.KTSA.SV.W.0047.090324T1556Z-090324T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1056 AM CDT TUE MAR 24 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL NOON CDT

* AT 1054 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MAYSVILLE TO CHRISTIE...MOVING NORTHEAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WEST SILOAM
  SPRINGS...WATTS...SILOAM SPRINGS...WESTVILLE...DECATUR...GENTRY...
  GRAVETTE...CINCINNATI...SPRINGTOWN...HIWASSE...HIGHFILL...BELLA
  VISTA...CAVE SPRINGS...BENTONVILLE...TONTITOWN...SPRINGDALE...
  LOWELL...PEA RIDGE AND ROGERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3622 9403 3586 9480 3650 9469 3650 9403
TIME...MOT...LOC 1556Z 240DEG 54KT 3649 9460 3597 9467

$$
3 follow-up statements
000 
WWUS54 KTSA 241609
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1109 AM CDT TUE MAR 24 2009

OKC041-241618-
/O.CAN.KTSA.SV.W.0047.000000T0000Z-090324T1700Z/
DELAWARE OK-
1109 AM CDT TUE MAR 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...

LAT...LON 3650 9403 3622 9403 3598 9460 3617 9459
      3617 9456 3633 9459 3650 9458
TIME...MOT...LOC 1608Z 241DEG 49KT 3649 9449 3601 9454

$$

ARC007-143-OKC001-241700-
/O.CON.KTSA.SV.W.0047.000000T0000Z-090324T1700Z/
WASHINGTON AR-BENTON AR-ADAIR OK-
1109 AM CDT TUE MAR 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN ADAIR...BENTON AND NORTHWESTERN WASHINGTON COUNTIES...

AT 1107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SULPHUR SPRINGS TO WESTVILLE...MOVING
NORTHEAST AT 45 MPH.

THE STRONGEST WINDS ARE EXPECTED TO AFFECT DECATUR...GRAVETTE AND
SULPHUR SPRINGS.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CINCINNATI...
DECATUR...SULPHUR SPRINGS...GENTRY...GRAVETTE...FAIRMOUNT...
SPRINGTOWN...GALLITIN...WEDINGTON...HIWASSE...HIGHFILL...ROCKY
COMFORT...SAVOY...VAUGHN...CENTERTON...MILLER...HEALING SPRINGS...
BELLA VISTA...HARMON...TONTITOWN...CAVE SPRINGS...BENTONVILLE...ELM
SPRINGS...OAK GROVE...ROGERS...LOWELL...PEA RIDGE...SPRINGDALE...
AVOCA AND MONTE NE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3650 9403 3622 9403 3598 9460 3617 9459
      3617 9456 3633 9459 3650 9458
TIME...MOT...LOC 1608Z 241DEG 49KT 3649 9449 3601 9454

$$
000 
WWUS54 KTSA 241625
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1125 AM CDT TUE MAR 24 2009

OKC001-241635-
/O.CAN.KTSA.SV.W.0047.000000T0000Z-090324T1700Z/
ADAIR OK-
1125 AM CDT TUE MAR 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR COUNTY IS
CANCELLED...

LAT...LON 3632 9436 3650 9433 3650 9403 3622 9403
      3606 9442
TIME...MOT...LOC 1625Z 241DEG 49KT 3649 9424 3632 9424
          3615 9434

$$

ARC007-143-241700-
/O.CON.KTSA.SV.W.0047.000000T0000Z-090324T1700Z/
WASHINGTON AR-BENTON AR-
1125 AM CDT TUE MAR 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
CENTRAL BENTON AND NORTHERN WASHINGTON COUNTIES...

AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLA VISTA TO VAUGHN TO SAVOY...MOVING NORTHEAST AT
45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BELLA VISTA...
BENTONVILLE...HARMON...CAVE SPRINGS...TONTITOWN...ELM SPRINGS...PEA
RIDGE...OAK GROVE...ROGERS...AVOCA...SPRINGDALE...LOWELL AND MONTE
NE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3632 9436 3650 9433 3650 9403 3622 9403
      3606 9442
TIME...MOT...LOC 1625Z 241DEG 49KT 3649 9424 3632 9424
          3615 9434

$$
000 
WWUS54 KTSA 241656
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CDT TUE MAR 24 2009

ARC007-143-241705-
/O.EXP.KTSA.SV.W.0047.000000T0000Z-090324T1700Z/
WASHINGTON AR-BENTON AR-
1156 AM CDT TUE MAR 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENTON AND NORTHERN
WASHINGTON COUNTIES EXPIRES AT NOON CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

NO REPORTS OF SEVERE WEATHER HAVE YET BEEN RECEIVED IN BENTON 
COUNTY. TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST 
LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER 
SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3632 9436 3650 9433 3650 9403 3622 9403
      3606 9442
TIME...MOT...LOC 1655Z 244DEG 40KT 3658 9388 3641 9388
          3624 9398

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 9:43 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Mar 24, 9:43 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
943 AM CDT TUE MAR 24 2009

.DISCUSSION...
HAVE SENT AN UPDATE TO FORECAST TO UPDATE PROGRESSION OF
COLD FRONT. AT 9:30 IT WAS LOCATED NEAR A MIAMI...PRYOR...
MUSKOGEE...TO 30 MILES NORTHWEST OF MCALESTER LINE. CLEARING
LINE JUST ENTERING OUR NORTHWEST COUNTIES.

LITTLE CHANGE IN THINKING AT THE MOMENT WITH DATA FROM 12Z
MODELS JUST STARTING TO COME IN.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...15
LONG TERM....10
Hazardous weather outlook, Mar 24, 5:23 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
523 AM CDT TUE MAR 24 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
449 AM CDT TUE MAR 24 2009

...POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
A STRONG COLD FRONT WILL MOVE ACROSS THE REGION THIS MORNING AND EARLY AFTERNOON.
THE FRONT IS EXPECTED TO BE NEAR INTERSTATE 44 AROUND 7 AM AND STRETCH FROM
NORTHWEST ARKANSAS TO EXTREME SOUTHEAST OKLAHOMA AROUND 1 PM. A FEW THUNDERSTORMS
AHEAD OF THE FRONT WILL BE CAPABLE OF PRODUCING LARGE HAIL AND WIND. STRONG WIND
FIELDS AND RESULTANT SHEAR COULD PRODUCE BRIEF ISOLATED TORNADOES. LOCALLY HEAVY
RAIN IS ALSO POSSIBLE IN AREAS OF REPEAT THUNDERSTORMS. SHOULD THE COLD FRONT SLOW
DOWN...STORMS OVER WEST CENTRAL ARKANSAS AND EXTREME SOUTHEAST OKLAHOMA WILL POSE
A GREATER THREAT THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...WINTER WEATHER POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE NEXT SEVERAL DAYS WILL BE UNSETTLED. THE FRONT WILL START BACK NORTH LATE
WEDNESDAY AS A WARM FRONT...WHICH COULD IGNITE ANOTHER ROUND OF THUNDERSTORMS.
A POTENT UPPER LOW DROPPING SOUTH FROM THE CENTRAL ROCKIES INTO THE SOUTHERN
PLAINS FRIDAY WILL BRING A THUNDERSTORM THREAT LATE THURSDAY AND FRIDAY. COLD
AIR ASSOCIATED WITH THAT SYSTEM MAY PRODUCE A RAIN SNOW MIX FOR AREAS
NEAR THE KANSAS OR MISSOURI BORDERS FRIDAY NIGHT INTO SATURDAY. SIGNIFICANT
SNOW IS LIKELY NORTH OF OUR AREA. SHOULD THIS SYSTEM TAKE A MORE SOUTHERN
ROUTE...CHANCES INCREASE FOR MEASURABLE SNOW IN NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 24, 8:44 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 AM CDT TUE MAR 24 2009

OKZ065-066-241415-
OKFUSKEE OK-OKMULGEE OK-
844 AM CDT TUE MAR 24 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

AT 844 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF BEARDEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WELEETKA...BEARDEN...
CLEARVIEW...PHAROAH AND BRYANT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3556 9609 3530 9597 3529 9598 3529 9638
      3536 9641
TIME...MOT...LOC 1344Z 234DEG 40KT 3528 9632
Special weather statement, Mar 24, 9:04 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 AM CDT TUE MAR 24 2009

OKZ057-062-241430-
CRAIG OK-MAYES OK-
904 AM CDT TUE MAR 24 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG AND NORTHERN MAYES

AT 904 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES WEST OF BIG CABIN TO 7 MILES WEST OF
PRYOR...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...VINITA...BIG CABIN...PRYOR...
STRANG...ADAIR AND PENSACOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3676 9500 3639 9507 3626 9543 3660 9530
TIME...MOT...LOC 1404Z 234DEG 32KT 3655 9525 3628 9542
Special weather statement, Mar 24, 9:47 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
947 AM CDT TUE MAR 24 2009

OKZ062-063-067-068-070-071-241530-
CHEROKEE OK-DELAWARE OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-WAGONER OK-
947 AM CDT TUE MAR 24 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND NORTHWESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER...SOUTHWESTERN DELAWARE AND SOUTHEASTERN
     MAYES

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 946 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF SALINA TO 4 MILES SOUTHWEST
OF STIDHAM...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PRYOR...LOCUST GROVE...WAGONER...
MUSKOGEE AND CHECOTAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3644 9478 3535 9535 3533 9584 3633 9518
TIME...MOT...LOC 1446Z 239DEG 36KT 3626 9517 3534 9576
Special weather statement, Mar 24, 10:00 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1000 AM CDT TUE MAR 24 2009

OKZ058-063-241515-
DELAWARE OK-OTTAWA OK-
1000 AM CDT TUE MAR 24 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE AND EASTERN OTTAWA

AT 1000 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF PEORIA TO GROVE...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...GROVE...WYANDOTTE AND PEORIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3700 9462 3656 9462 3655 9485 3700 9474
TIME...MOT...LOC 1500Z 236DEG 48KT 3698 9464 3660 9477
Local storm report, Mar 24, 10:32 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT TUE MAR 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     TSTM WND GST     EUFAULA                 35.29N 95.58W
03/24/2009  M62 MPH          MCINTOSH           OK   EMERGENCY MNGR

&&

CAS
Special weather statement, Mar 24, 10:43 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT TUE MAR 24 2009

OKZ063-068-069-241615-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1043 AM CDT TUE MAR 24 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN DELAWARE AND NORTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

AT 1042 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
BROAD LINE EXTENDING FROM 4 MILES SOUTH OF JAY TO 8 MILES SOUTHWEST
OF ELDON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JAY...COLCORD...KANSAS...ELDON
AND PROCTOR.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3662 9462 3651 9460 3648 9462 3589 9451
      3580 9495 3640 9490
TIME...MOT...LOC 1542Z 233DEG 43KT 3637 9482 3584 9494

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:37 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee53 min
Mar 23, 8:28 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa51 min
Mar 23, 9:24 PM CDTSevere Thunderstorm WarningTSAOsage21 min
Mar 24, 12:04 AM CDTSpecial Weather StatementTSAOsage, Pawnee26 min
Mar 24, 12:27 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee48 min
Mar 24, 1:01 AM CDTSpecial Weather StatementTSANowata, Osage, Washington59 min
Mar 24, 1:09 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa51 min
Mar 24, 1:11 AM CDTWind AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more7 hr
Mar 24, 1:27 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Washington63 min
Mar 24, 1:43 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee47 min
Mar 24, 2:17 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner43 min
Mar 24, 2:31 AM CDTSpecial Weather StatementTSANowata, Washington59 min
Mar 24, 2:39 AM CDTTornado WarningTSAOsage, Washington25 min
Mar 24, 2:55 AM CDTSpecial Weather StatementTSACreek35 min
Mar 24, 3:00 AM CDTSpecial Weather StatementTSACraig30 min
Mar 24, 3:01 AM CDTSpecial Weather StatementTSANowata59 min
Mar 24, 3:02 AM CDTSpecial Weather StatementTSACraig, Rogers43 min
Mar 24, 3:40 AM CDTSpecial Weather StatementTSANowata, Osage, Pawnee, Washington80 min
Mar 24, 5:00 AM CDTSpecial Weather StatementTSACraig, Nowata, Washington45 min
Mar 24, 5:07 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington68 min
Mar 24, 5:27 AM CDTTornado WarningTSACraig, Nowata33 min
Mar 24, 5:39 AM CDTSevere Thunderstorm WarningTSACraig63 min
Mar 24, 6:11 AM CDTSevere Thunderstorm WarningTSAOttawa35 min
Mar 24, 7:05 AM CDTSpecial Weather StatementTSACreek25 min
Mar 24, 7:32 AM CDTSpecial Weather StatementTSATulsa28 min
Mar 24, 7:57 AM CDTSpecial Weather StatementTSAOkfuskee33 min
Mar 24, 8:02 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee30 min
Mar 24, 8:18 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa38 min
Mar 24, 8:28 AM CDTSpecial Weather StatementTSARogers32 min
Mar 24, 8:44 AM CDTSpecial Weather StatementTSAOkfuskee31 min
Mar 24, 8:47 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner43 min
Mar 24, 9:04 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 24, 9:17 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa43 min
Mar 24, 9:47 AM CDTSpecial Weather StatementTSADelaware, McIntosh, Muskogee43 min
Mar 24, 9:52 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg53 min
Mar 24, 10:00 AM CDTSpecial Weather StatementTSAOttawa15 min
Mar 24, 10:31 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah47 min
Mar 24, 10:43 AM CDTSpecial Weather StatementTSAAdair, Delaware32 min
Mar 24, 11:12 AM CDTSpecial Weather StatementTSAAdair33 min
Mar 24, 12:51 PM CDTSpecial Weather StatementTSALeFlore24 min
Mar 24, 1:00 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
Mar 24, 11:34 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison56 min
Mar 24, 11:39 AM CDTSpecial Weather StatementTSAWashington36 min
Mar 24, 12:06 PM CDTSpecial Weather StatementTSAWashington24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.